# SDR DLM90000584

- Difficulty date: March 27, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N904DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53384
- Aircraft time: 15,435 hours, 8,299 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Seat 13
- Component: Light Socket
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY TRACK LIGHT AT SEAT 13 WITH BROKEN WIRING.  SPLICED NEW SOCKET IN LINE, OPERATIONAL CHECKS OK.
